MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7044-24
Medical Device Problem Codes Crack (1135); Disconnection (1171); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that approximately 3 hours after the pump was started and the tubing dried and broke in 2 places.The pump had been stopped.Upon inspection of the tubing, it appears to have 2 clean cuts.There was no patient harm or no patient injury.The event occurred while in use with patient at patient's home.The operator of the device was a health professional.
 
Additional Manufacturer Narrative
One device was returned for analysis of complaint that tubing dry rotted and broke in 2 places.As received, the extension set tubing was observed to be cut at two locations.Stress cracking was observed at the upstream luer.Cut 1 is observed to be a tubing tear from the luer, given part of the tubing remained in the luer.Cut 2 is observed to be a clean cut, evidence of a cut by a sharp object.No other damages or anomalies were observed.The complaint of breakage/cut can be confirmed.The probable cause is due to unintentional pulling forces on the tubing.The timeframe of the occurrence cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
tijuana 22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23612166
Report Number3012307300-2025-12753
Device Sequence Number15753905
Product Code FPA
UDI-Device Identifier15019517184204
UDI-Public(01)15019517184204(17)300303(10)6101964
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7044-24
Device Lot Number6101964
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown